# SDR ASAA2023062443745

- Difficulty date: June 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 33,410 hours, 10,665 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TASK CARD 78273000 FOUND FAULT CODE 74-30971 THE APL INPUT VOLTAGE FOR THE L EXCITER (IGN 1) IS OUT OF RANGE (LONG TIME). GROUNDED - YES. PERFORMED FIM 74-21 TASK 801. NO FAULTS OR DISCREPANCIES NOTED AS OF THIS TIME DURING TROUBLESHOOTING. PERFORMED IGNITION SYSTEM AUDIBLE TEST REF AMM 74-00-00-750-801-F00. LEFT IGNITER OPERATES NORMAL (AUDIBLE CLICKS) AND NO FAULTS AFTER TEST. ALL DISCRETE SIGNALS ARE NORMAL FOR THE LEFT IGNITION SWITCH. GROUND VERIFICATION SUCCESSFUL.
